# SDR SIMA201010305

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 14,667 hours, 13,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4082 THE CREW REPORTED, UNABLE TO PROPERLY CLOSE THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED ATTACH FITTINGS AND PERFORMED AN OPERATIONAL CHECK IAW EMB145 AMM 52-18-00.  NO DEFECTS NOTED THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
